# SDR VNAA202505090010

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF J-ANGLE FOUND L/H STA 280 CROSSBEAM AND WEB CORRODED CORRECTIVE ACTION: REPLACED LH FS280 LWR WEB PN: 670-53-11-052-1 IAW BOMBARDIER REO 670-53-11-052 REV.-A DATED NOV-18-2004 REPAIR #2.
